en
Scientific article
Open access
English

An Application of Extreme Value Theory for Measuring Financial Risk

Published inComputational Economics, vol. 27, no. 2-3, p. 207-228
Collection
  • Open Access - Licence nationale Springer
Publication date2006
Abstract

Comment from 15th Jan. 2021: "The link provided by the authors in order to check the code and replicate the results is broken. The link, which can be found in page 215 of the document, is: http://www.unige.ch/ses/metri/gilli/evtrm/"

Citation (ISO format)
GILLI, Manfred, KELLEZI, Evis. An Application of Extreme Value Theory for Measuring Financial Risk. In: Computational Economics, 2006, vol. 27, n° 2-3, p. 207–228. doi: 10.1007/s10614-006-9025-7
Main files (1)
Article (Published version)
Identifiers
ISSN of the journal0927-7099
408views
425downloads

Technical informations

Creation11/23/2018 9:17:00 AM
First validation11/23/2018 9:17:00 AM
Update time03/15/2023 1:54:30 PM
Status update03/15/2023 1:54:30 PM
Last indexation02/12/2024 12:57:04 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack